# SDR ASAA2019071530058

- Difficulty date: July 15, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 28,276 hours, 8,174 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT133745
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 28,275 hours, 8,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTS OF #2 ENGINE HAVING OIL ACCUMULATION IN THE CENTER EXHAUST PLUG CAVITY. GROUNDED - YES. REMOVED AND REPLACED #2 ENG LUBE UNIT REF AMM 79-21-01. OPS & LK'S CK'D GOOD NO LEAKS NOTED.
